# SDR R61A2023082000436

- Difficulty date: August 20, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17065898001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK - CORROSION ON SHEAR CLIP AT FR82 IN AFT CARGO STR.29L TO 29R.  REMOVED AND REPLACED SHEAR CLIP AT FR82 AFT CARGO STGR 29L AND 29R AND APPLIED SURFACE PROTECTION TO FASTENERS REFER SRM 51-40-08, 51-23-06, CPM 51-25-00
